No Cover Image

Journal article 520 views

Noncommutative two-dimensional gauge theories / Adi Armoni

Physics Letters B, Volume: 704, Issue: 5, Pages: 627 - 630

Swansea University Author: Adi Armoni

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/j.physletb.2011.09.064

Published in: Physics Letters B
Published: 2011
URI: https://cronfa.swan.ac.uk/Record/cronfa17419
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2014-03-02T02:30:01Z
last_indexed 2018-02-09T04:51:01Z
id cronfa17419
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2014-03-28T15:59:04.3533072</datestamp><bib-version>v2</bib-version><id>17419</id><entry>2014-03-01</entry><title>Noncommutative two-dimensional gauge theories</title><swanseaauthors><author><sid>3f75faad0563a2d3b191191a2efee956</sid><ORCID>0000-0002-8105-0645</ORCID><firstname>Adi</firstname><surname>Armoni</surname><name>Adi Armoni</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2014-03-01</date><deptcode>SPH</deptcode><abstract/><type>Journal Article</type><journal>Physics Letters B</journal><volume>704</volume><journalNumber>5</journalNumber><paginationStart>627</paginationStart><paginationEnd>630</paginationEnd><publisher/><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2011</publishedYear><publishedDate>2011-12-31</publishedDate><doi>10.1016/j.physletb.2011.09.064</doi><url/><notes/><college>COLLEGE NANME</college><department>Physics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SPH</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2014-03-28T15:59:04.3533072</lastEdited><Created>2014-03-01T09:09:10.9611101</Created><path><level id="1">College of Science</level><level id="2">Physics</level></path><authors><author><firstname>Adi</firstname><surname>Armoni</surname><orcid>0000-0002-8105-0645</orcid><order>1</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2014-03-28T15:59:04.3533072 v2 17419 2014-03-01 Noncommutative two-dimensional gauge theories 3f75faad0563a2d3b191191a2efee956 0000-0002-8105-0645 Adi Armoni Adi Armoni true false 2014-03-01 SPH Journal Article Physics Letters B 704 5 627 630 31 12 2011 2011-12-31 10.1016/j.physletb.2011.09.064 COLLEGE NANME Physics COLLEGE CODE SPH Swansea University 2014-03-28T15:59:04.3533072 2014-03-01T09:09:10.9611101 College of Science Physics Adi Armoni 0000-0002-8105-0645 1
title Noncommutative two-dimensional gauge theories
spellingShingle Noncommutative two-dimensional gauge theories
Adi, Armoni
title_short Noncommutative two-dimensional gauge theories
title_full Noncommutative two-dimensional gauge theories
title_fullStr Noncommutative two-dimensional gauge theories
title_full_unstemmed Noncommutative two-dimensional gauge theories
title_sort Noncommutative two-dimensional gauge theories
author_id_str_mv 3f75faad0563a2d3b191191a2efee956
author_id_fullname_str_mv 3f75faad0563a2d3b191191a2efee956_***_Adi, Armoni
author Adi, Armoni
author2 Adi Armoni
format Journal article
container_title Physics Letters B
container_volume 704
container_issue 5
container_start_page 627
publishDate 2011
institution Swansea University
doi_str_mv 10.1016/j.physletb.2011.09.064
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Physics{{{_:::_}}}College of Science{{{_:::_}}}Physics
document_store_str 0
active_str 0
published_date 2011-12-31T03:29:23Z
_version_ 1711476691043352576
score 10.821084